- -

Factorizing Kernel Operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Factorizing Kernel Operators

Show full item record

Galdames, O.; Sánchez Pérez, EA. (2013). Factorizing Kernel Operators. Integral Equations and Operator Theory. 75(1):13-29. doi:10.1007/s00020-012-2019-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/47181

Files in this item

Item Metadata

Title: Factorizing Kernel Operators
Author: Galdames, O. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Consider an operator T : X--->Y between Banach function spaces having adequate order continuity and Fatou properties. Assume that T can be factorized through a Banach space as T =SR, where R and the adjoint of S are ...[+]
Subjects: Banach function space , Kothe duality , P-th power factorable operator , Factorization , Kernel operator.
Copyrigths: Reserva de todos los derechos
Source:
Integral Equations and Operator Theory. (issn: 0378-620X )
DOI: 10.1007/s00020-012-2019-z
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00020-012-2019-z
Project ID:
Ministerio de Economia y Competitividad (Spain) MTM2012-36740-C02-02
Thanks:
Support of the Ministerio de Economia y Competitividad under project # MTM2012-36740-C02-02 (Spain) is gratefully acknowledged.
Type: Artículo

References

Bennett C., Sharpley R.: Interpolation of Operators. Academic Press, Boston (1988)

Calabuig J.M., Delgado O., Sánchez-Pérez E.A.: Factorizing operators on Banach function spaces through spaces of multiplication operators. J. Math. Anal. Appl. 364, 88–103 (2010)

Defant A.: Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001) [+]
Bennett C., Sharpley R.: Interpolation of Operators. Academic Press, Boston (1988)

Calabuig J.M., Delgado O., Sánchez-Pérez E.A.: Factorizing operators on Banach function spaces through spaces of multiplication operators. J. Math. Anal. Appl. 364, 88–103 (2010)

Defant A.: Variants of the Maurey-Rosenthal theorem for quasi Köthe function spaces. Positivity 5, 153–175 (2001)

Defant A., Sánchez Pérez E.A.: Maurey-Rosenthal factorization of positive operators and convexity. J. Math. Anal. Appl. 297, 771–790 (2004)

Diestel, J., Uhl, J.J.: Vector Measures. Mathematical Surveys, vol. 15. American Mathematical Society, Providence (1977)

Fernández A., Mayoral F., Naranjo F., Sáez C., Sánchez-Pérez E.A.: Spaces of integrable functions with respect to a vector measure and factorizations through L p and Hilbert spaces. J. Math. Anal. Appl. 330, 1249–1263 (2007)

Galdames O., Sánchez Pérez E.A.: Optimal range theorems for operators with p-th power factorable adjoints. Banach J. Math. Anal. 6(1), 63–71 (2012)

Lindenstrauss J., Tzafriri L.: Classical Banach Spaces II. Springer, Berlin (1979)

Okada, S., Ricker, W.J., Sánchez Pérez, E.A.: Optimal Domain and Integral Extension of Operators acting in Function Spaces. Operator Theory: Adv. Appl., vol. 180. Birkhäuser, Basel (2008)

Zaanen, A.C.: Integration, 2nd revised edn. North Holland, Amsterdam; Interscience, New York (1967)

[-]

This item appears in the following Collection(s)

Show full item record